Random Fourier series on locally compact abelian groups

Michael B. Marcus; Gilles Pisier

Séminaire de probabilités de Strasbourg (1979)

  • Volume: 13, page 72-89

How to cite


Marcus, Michael B., and Pisier, Gilles. "Random Fourier series on locally compact abelian groups." Séminaire de probabilités de Strasbourg 13 (1979): 72-89. <http://eudml.org/doc/113262>.

author = {Marcus, Michael B., Pisier, Gilles},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {random Fourier series; locally compact Abelian group; stationary Gaussian processes; processes with sub-Gaussian increments},
language = {eng},
pages = {72-89},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Random Fourier series on locally compact abelian groups},
url = {http://eudml.org/doc/113262},
volume = {13},
year = {1979},

AU - Marcus, Michael B.
AU - Pisier, Gilles
TI - Random Fourier series on locally compact abelian groups
JO - Séminaire de probabilités de Strasbourg
PY - 1979
PB - Springer - Lecture Notes in Mathematics
VL - 13
SP - 72
EP - 89
LA - eng
KW - random Fourier series; locally compact Abelian group; stationary Gaussian processes; processes with sub-Gaussian increments
UR - http://eudml.org/doc/113262
ER -


  1. [1] Belyaev, Yu.K., Continuity and Hölder's conditions for sample functions of stationary Gaussian processes, Proc. Fourth Berkeley Symp. Math. Statist. Prob.2 (1961), 22-33. Zbl0111.33003
  2. [2] Dudley, R.M.The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, J. Funct. Anal.1 (1967), 290-330. Zbl0188.20502MR220340
  3. [3] Fernique, X., Régularité des trajectories des fonctions aléatoires gaussiennes, Lecture Notes in Mathematics, 480, 1975, 1-96. Zbl0331.60025MR413238
  4. [4] Jain, N.C.and Marcus, M.B., Sufficient conditions for the continuity of stationary Gaussian processes and applications to random series of functions, Ann. Inst. Fourier (Grenoble) 24 (1974), 117-141. Zbl0283.60041MR413239
  5. [5] Jain, N.C.and Marcus, M.B., Continuity of subgaussian processes, Advances in Probability, Vol. 5, M. Dekker. MR515431
  6. [6] Kahane, J.P., Some random series of functions, 1968, D. C. Heath, Lexington, Mass. Zbl0192.53801MR254888
  7. [7] Marcus, M.B., Continuity and the central limit theorem for random trigonometric series, Z. Warscheinlichkeitsth., 42 (1978), 35-56. Zbl0382.60041MR486035
  8. [8] Marcus, M.B.and Pisier, G., Necessary and sufficient conditions for the uniform convergence of random trigonometric series, Lecture Note Series, 1978, Arhus University, Denmark. Zbl0409.60036MR507061
  9. [9] Paley, R.E.A.C.and Zygmund, A., On series of functions (1) (2) (3), Proceedings of Cambridge Phil. Soc.26 (1930), 458-474, 28 (1932), 190-205. Zbl0006.19802JFM56.0254.01
  10. [10] Pisier, G., Sur l'espace de Banach des series de Fourier aleatoire presque surement continué, Exposé No. 17-18, Séminaire Maurey-Schwartz1977-78, Ecole Polytechnique Paris. MR520216
  11. [11] Salem, R. and Zygmund, A.Some properties of trigonometric series whose terms have random signs, Acta Math.91 (1954), 245-301. Zbl0056.29001MR65679
  12. [12] Jain, N.C.and Marcus, M.B., Integrability of infinite sums of independent vector-valued random variables, Trans. Amer. Math. Soc.212 (1975), 1-36. Zbl0318.60036MR385995
  13. [13] Fernique, X., Des rèsultats nouveaux sur les processus gaussiens, C. R. Acad. Sci.Paris Ser. A278 (1974), 363-365. Zbl0274.60029MR413237

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.